Volume 3, Issue 2
Linear Finite Elements with High Accuracy

Qun Lin & Jin-Chao Xu

DOI:

J. Comp. Math., 3 (1985), pp. 115-133.

Published online: 1985-03

Preview Full PDF 89 1725
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-115, author = {Qun Lin and Jin-Chao Xu}, title = {Linear Finite Elements with High Accuracy}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {2}, pages = {115--133}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9611.html} }
TY - JOUR T1 - Linear Finite Elements with High Accuracy AU - Qun Lin & Jin-Chao Xu JO - Journal of Computational Mathematics VL - 2 SP - 115 EP - 133 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9611.html KW - AB -
Qun Lin & Jin-Chao Xu. (1970). Linear Finite Elements with High Accuracy. Journal of Computational Mathematics. 3 (2). 115-133. doi:
Copy to clipboard
The citation has been copied to your clipboard